# SDR JJBA202108250056

- Difficulty date: August 20, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,007 hours, 28,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FF2, LH FUSE OVER WINDSHIELD, RIB OVER HEAD PANEL HORIZONTAL CRACKED AT ANCHOR NUT LOCATION. PANEL REPAIRED
